# SDR GUR2001F00002

- Difficulty date: October 22, 2001
- Submitted: October 31, 2001
- Operation: Air carrier
- Aircraft: N8223V
- Make and model: Bell 212
- Aircraft serial: 30728
- System (JASC): 6220 · Main Rotor Head
- Part: Pitch Horn
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE MAIN ROTOR GRIP PITCH HORN TO GRIP COUNTER BORES USING A TELESCOPING GAUGE AND MICROMETER.
